# SDR DL73E990762

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Broken
- Location: Rt Mlg Act
- Component: 69598862
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRANS CHECK, FOUND RT MAIN GEAR RETRACT ACTUATOR O/B ATTACH FITTING BROKEN FREE FROM SPAR.  REPLACED SHEARED BOLTS, CRACKED FITTING AND INSPECTED SPAR.
